MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC452212
Medical Device Problem Codes Difficult to Advance (2920); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, via a healthcare professional, that an eu 4.5x22mm stent 12 mm dw tip (enc452212/ 8697584) was used for an angioplasty procedure.During the procedure, the user reported incomplete expansion of the enterprise stent.The event was reported as such, ¿unable to open.It was reported that during procedure, after balloon catheter (other brand) was used for dilation, stent was advanced to target position and started to release, but distal markers of the stent were converged which could not be opened.Doctor retracted the stent and delivered the stent to release it again, but the distal stent markers were still failed to open.The doctor retracted the stent from patient and observed that the blood flow was smooth.The doctor gave up stent implantation and completed the surgery.¿ there were no reports of patient harm nor surgical delay.Additional information was received on 28-sep-2025.Summary: according to the information provided, it is unknown whether the temperature indicator label on the inner pouch had been checked and found to be within acceptable criteria.There was resistance during advancement of the device.The stent appeared undamaged.Vessel or aneurysm factors that may have contributed to incomplete expansion are unknown.No additional intervention was performed to expand the stent.It is unknown whether the incomplete expansion resulted in stent migration or embolization of the stent.There was evidence of blood flow restriction.The procedure was delayed/prolonged due to the event but did not result in patient harm/consequence.The device is expected to be returned for further analysis.
 
Additional Manufacturer Narrative
Manufacturer ref#(b)(4) information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.The incomplete expansion of the enterprise vascular reconstruction device can potentially lead to thrombosis and/or migration or embolization, resulting in ischemia or infarct.There are clinical and procedural factors, including vessel characteristics, device interaction, and operator technique, that may have contributed to the reported event.In this case, there was no report of patient injury.The event occurred after the vessel was dilated with a balloon catheter and upon removing the stent, it was observed that the blood flow was restored.The physician decided against implanting the stent and the procedure was completed successfully.There is no indication the absence of the stent had any impact on the expected surgical outcome.Based on this information, this event does not meet us fda reporting criteria as a serious injury.The file will be re-reviewed if additional information is received at a later date.Per the additional information received on 28-sep-2025, it was reported that the incomplete expansion of the enterprise stent resulted in blood flow restriction prior to the removal of the device; subsequent observations documented restoration of blood flow.Further, it was confirmed that the event did not result in any adverse patient consequence.The event remains not reportable to the us fda as a serious injury.No further changes were required.The file will be re-reviewed if additional information is received at a later date.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, b5, d9, g3, g6, h2, h3, h6 (medical device problem code), h11 and concomitant product.Section b5: additional event information received on 22-oct-2025 indicated that it is unknown when the encountered resistance was met.The microcatheter used was a prowler select plus 150/5cm.It is unknown if the resistance required removal of the microcatheter and subsequent loss of cerebral target position.It is unknown if there was blood flow restriction.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.Complaint conclusion: it was reported, via a healthcare professional, that an eu 4.5x22mm stent 12 mm dw tip (enc452212/ 8697584) was used for an angioplasty procedure.During the procedure, the user reported incomplete expansion of the enterprise stent.The event was reported as such, ¿unable to open.It was reported that during procedure, after balloon catheter (other brand) was used for dilation, stent was advanced to target position and started to release, but distal markers of the stent were converged which could not be opened.Doctor retracted the stent and delivered the stent to release it again, but the distal stent markers still failed to open.The doctor retracted the stent from patient and observed that the blood flow was smooth.The doctor gave up stent implantation and completed the surgery.¿ there were no reports of patient harm nor surgical delay.Additional event information received on 28-sep-2025 indicated that there was resistance during advancement of the device.There was no stent damage.No additional intervention was performed to attempt to expand the stent.There was blood flow restriction.The procedure was delayed/prolonged due to the event, however, it did not result in a patient adverse consequence.Additional event information received on 22-oct-2025 indicated that it is unknown when the encountered resistance was met.The microcatheter used was a prowler select plus 150/5cm.It is unknown if the resistance required removal of the microcatheter and subsequent loss of cerebral target position.It is unknown if there was blood flow restriction.The device was returned to j&j medtech for further evaluation.A non-sterile eu 4.5x22mm stent 12 mm dw tip was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and it was noted that the stent was already detached from the unit and this was not returned for evaluation.The delivery wire and the introducer were in good condition (i.E., no kinks, bents, or elongations).The issue regarding resistance during advancement of the device cannot be evaluated through functional testing.The stent must be inside the introducer tube to perform the functional analysis.Additionally, none of the returned components present damages that suggest that they were forcibly advanced.With the limited information available, a conclusive cause cannot be determined; however, it is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.The customer complaint regarding the stent not being able to open was not able to be evaluated since the stent was not returned for inspection.With limited information available, the root cause of the reported failure remains inconclusive.The stent component might have gotten lost sometime during the post-operative handling of the device.If additional information or components are received at a later time, this investigation will be reassessed accordingly.The stent detachment is not considered related to the encountered issue.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 8697584.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no internal action activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: if resistance is met during manipulation, determine the cause of resistance before proceeding.¿ do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23347821
Report Number3008114965-2025-01121
Device Sequence Number7808226
Product Code NJE
UDI-Device Identifier10886704044024
UDI-Public(01)10886704044024(17)250928(10)8697584
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Catalogue NumberENC452212
Device Lot Number8697584
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer10/22/2025
11/05/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date11/03/2025
11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM.
Patient SexUnknown